Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ

Öz In this paper, we study Jackson and Stechkin type theorems of trigonometric polynomial approximation in the space $A_{w,\vartheta }^{p,q(\cdot )}$ by considering a modulus of smoothness defined by virtue of the Steklov operator.

Kaynak Göster

Bibtex @araştırma makalesi { tbtkmath575208, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2979 - 2993}, doi = {}, title = {Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ}, key = {cite}, author = {Avşar, Ahmet Hamdi and Koç, HÜSEYİN} }
APA Avşar, A , Koç, H . (2018). Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ . Turkish Journal of Mathematics , 42 (6) , 2979-2993 .
MLA Avşar, A , Koç, H . "Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ" . Turkish Journal of Mathematics 42 (2018 ): 2979-2993 <
Chicago Avşar, A , Koç, H . "Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ". Turkish Journal of Mathematics 42 (2018 ): 2979-2993
RIS TY - JOUR T1 - Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ AU - Ahmet Hamdi Avşar , HÜSEYİN Koç Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2979 EP - 2993 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ %A Ahmet Hamdi Avşar , HÜSEYİN Koç %T Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Avşar, Ahmet Hamdi , Koç, HÜSEYİN . "Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2979-2993 .
AMA Avşar A , Koç H . Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ. Turkish Journal of Mathematics. 2018; 42(6): 2979-2993.
Vancouver Avşar A , Koç H . Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ. Turkish Journal of Mathematics. 2018; 42(6): 2979-2993.
IEEE A. Avşar ve H. Koç , "Jackson and Stechkin type inequalities of trigonometric approximation in A p,q(·) w,ϑ", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2979-2993, Ara. 2018